# SDR ASAA2015021410628

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 16,118 hours, 4,814 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, FMC DISAGREE NOTED ON BOTH DISPLAYS.  ACFT GROUNDED.  RESET THE CIRCUIT BREAKERS IAW PROCEDURE AND FMC MESSAGE NO LONGER DISPLAYED.
